$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

ISHIKAWA ITERATIVE SEQUENCE WITH ERRORS FOR φ-STRONGLY ACCRETIVE OPERATORS

Abstract

In this paper, the iterative solution is studied for equation Tx = f with a uniformly continuous ${\varphi}$-strongly accretive operators in arbitrary real Banach spaces. Our results extend, generalize and improve the corresponding results obtained by Zeng [11].

참고문헌 (15)

  1. C. E. Chidume, An approximation method for monotone Lipschitzian operators in Hilbert spaces, J. Aust. Math. Soc.(series A) 41 (1986), 59-63 
  2. C. E. Chidume and M. O. Osilike, Iterative solutions of nonlinear accretive oper- ator equations in arbitrary Banach spaces, Nonlinear Anal. 36(1999), 863-872 
  3. C. E. Chidume, Nonlinear accretive and pseudo-contractive operator equations in Banach spaces, Nonlinear Anal. 31 (1998), 779-789 
  4. C. E. Chidume and H. Zegeye, Approximation of the zeros of m-accretive operator, Nonlinear Anal. 37 (1999), 81-96 
  5. C. E. Chidume, Iterative solution of $0\{in}$ Ax for an m-accretive operator A in certain Banach spaces, J. Math. Anal. Appl. 269 (2002), 421-430 
  6. W. G. Dotson, An iterative process for nonlinear monotonic nonexpansive opera- tors in Hilbert space, Math. Comp. 32 (1978), 223-225 
  7. T. Kato, Nonlinear semigroups and evolutions equations, J. Math. Soc. Japan. 19 (1967), 508-520 
  8. L. Liu, Ishikawa-type and Mann-type iterative process with errors for constructing solutions of nonlinear equations involving m-accretive operators in Banach spaces, Nonlinear Anal. 34 (1998), 307-317 
  9. Z. Q. Liu, Y. G. Xu and Y. J. Cho, Iterative solution of nonlinear equations with $\phi$-strongly accretive operators, Arch. Math. 77 (2001), 508-516 
  10. Z. Luchuan, Ishikawa type iterative sequences with errors for Lipschitzian $\varphi$strongly accretive operator equations in arbitrary Banach spaces, Numer. Math. J. Chinese Univ.(English Ser.) 11 (2002), 25-33 
  11. R. H. Martin, Jr., A global existence theorem for autonomous differential equa- tions in Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314 
  12. S. Reich, An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear Anal. 2 (1978), 85-92 
  13. R. T. Rockafellar, Local boundedness of nonlinear, monotone operator, Michigan Math. J. 16 (1969), 397-407 
  14. C. E. Chidume, The iterative solution of the equation f = x + Tx for a monotone operator T in $L^{p}$ space, J. Math. Anal. Appl. 116 (1986), 531-537 
  15. Y. Xu, Ishikawa and Mann Iterative process with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), 91-101 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일